Alert archive / Florida / Areal Flood Advisories in 2012
Areal Flood Advisory 21, NWS Miami, FL
NWS Miami, FL issued this areal flood advisory at May 17, 2012, 9:20 PM EDT for Palm Beach County, Florida. It was in force for 76 min.
The area
The outline as issued.
The facts
- Issued
- May 17, 2012, 9:20 PM EDT (01:20 UTC)
- Expired
- May 17, 2012, 10:36 PM EDT
- In force
- 76 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 119 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 1.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 425 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
958
WGUS82 KMFL 180120
FLSMFL
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MIAMI FL
920 PM EDT THU MAY 17 2012
FLC099-180315-
/O.NEW.KMFL.FA.Y.0021.120518T0120Z-120518T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
920 PM EDT THU MAY 17 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED AN
* URBAN FLOOD ADVISORY FOR...
EAST CENTRAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA...
THIS INCLUDES THE CITIES OF...WEST PALM BEACH...RIVIERA BEACH...
LAKE WORTH...
* UNTIL 1115 PM EDT
* AT 918 PM EDT...A CLUSTER OF THUNDERSTORMS CONTINUED TO IMPACT
THE ADVISORY AREA. RADAR ESTIMATES SHOW THAT 2 TO 3 INCHES HAVE
FALLEN IN THE PAST HOUR IN A FEW LOCALES.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
ADVISED AREA OVER THE NEXT HOUR.
LAT...LON 2656 8003 2658 8026 2680 8025 2680 8003
2663 8003 2662 8004 2661 8003 2660 8004
2659 8003
$$
MJB2 follow-up statements
569
WGUS82 KMFL 180202
FLSMFL
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MIAMI FL
1002 PM EDT THU MAY 17 2012
FLC099-180315-
/O.CON.KMFL.FA.Y.0021.000000T0000Z-120518T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALM BEACH FL-
1002 PM EDT THU MAY 17 2012
...THE URBAN FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
EAST CENTRAL PALM BEACH COUNTY...
AT 1001 PM EDT...THE HEAVIEST RAINFALL HAS ENDED ACROSS THE ADVISORY
AREA WITH JUST LINGERING AREAS OF LIGHT TO MODERATE RAINFALL.
HOWEVER, MINOR STREET FLOODING MAY STILL PERSIST IN A FEW LOCALES
GIVEN THE RECENT HEAVY RAINS.
LAT...LON 2656 8003 2658 8021 2673 8015 2674 8004
2663 8003 2662 8004 2661 8003 2660 8004
2659 8003
$$
MJB757
WGUS82 KMFL 180236
FLSMFL
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MIAMI FL
1036 PM EDT THU MAY 17 2012
FLC099-180245-
/O.CAN.KMFL.FA.Y.0021.000000T0000Z-120518T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALM BEACH FL-
1036 PM EDT THU MAY 17 2012
...THE URBAN FLOOD ADVISORY HAS BEEN CANCELLED FOR EAST CENTRAL PALM
BEACH COUNTY...
RAINFALL HAS ENDED ACROSS THE ADVISORY AREA. ANY REMNANT STANDING OR
PONDING OF WATER WILL CONTINUE TO QUICKLY SUBSIDE.
LAT...LON 2656 8003 2658 8021 2673 8015 2674 8004
2663 8003 2662 8004 2661 8003 2660 8004
2659 8003
$$
MJBWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this areal flood advisory went out at May 17, 8:26 PM EDT, 54 minutes earlier.
Area forecast discussion, May 17, 8:26 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 826 PM EDT THU MAY 17 2012 .AVIATION...PREVAILING VFR, ALTHOUGH BRIEF MVFR-IFR POSSIBLE IN ANY SHRA/TSRA THROUGH THE TAF PERIOD. SHRA AND TSRA ARE GRADUALLY DECREASING IN COVERAGE THIS EVENING, ALTHOUGH VCTS WARRANTED FOR KPBI THROUGH 02Z. OTHERWISE, JUST VCSH OVERNIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED FRIDAY AFTERNOON WITH VCTS BEGINNING AT 17Z. SUSTAINED WINDS TO REMAIN MOSTLY 10 KNOTS OR LESS. && .PREV DISCUSSION... /ISSUED 311 PM EDT THU MAY 17 2012/ DISCUSSION... FOR THE CURRENT CONDITIONS...A DECISION HAD TO BE MADE REGARDING THE CURRENT AFTERNOON FORECAST WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE PENINSULA. INITIALLY IT LOOKED LIKE THE FORECAST WAS NOT GOING TO VERIFY...BUT CONVECTION ACROSS PORTIONS OF THE FLORIDA PENINSULA IS GETTING A LATE START. CONVECTION IS GETTING ORGANIZED AROUND EAST CENTRAL AND SOUTH CENTRAL FLORIDA AND JUST TO THE NORTHEAST OF PALM BEACH COUNTY WITH THE KEYS ALSO HAVING ACTIVE CONVECTION. CONVECTION IS JUST NOW STARTING ACROSS THE SOUTH FLORIDA PENINSULA. SO WILL LEAVE THE HIGHER POPS ACROSS THE CWA WITH THE POSSIBILITY OF A LATE START LATE THIS AFTERNOON OR EVENING. FOR TONIGHT...MAINTAINED SCATTERED SHOWERS AND/OR THUNDERSTORMS ACROSS THE REGION DURING THE EVENING HOURS AND INTO THE EARLY MORNING HOURS INTO FRIDAY. THE LATEST GUIDANCE CONTINUES TO INDICATE THAT AN UPPER LEVEL JET WILL CONTINUE TO BUILD INTO THE EASTERN GULF AND COULD ENTER THE SOUTHERN PORTIONS OF THE CWA OVER NIGHT. THAT COUPLED WITH THE MOISTURE SURGE CONTINUING ACROSS THE REGION AND CONTINUING LOW LEVEL CONVERGENCE ACROSS THE SOUTHERN PORTIONS OF THE CWA WILL CREATE CONDITIONS THAT WILL SUPPORT SHOWERS AND THUNDERSTORMS OVER NIGHT. ON FRIDAY THE GUIDANCE CONTINUES TO INDICATE THAT THE UPPER LEVEL JET WILL PERSIST ACROSS THE REGION ALTHOUGH THE LOW LEVEL MOISTURE SURGE COULD SHIFT SOME TO THE EAST. BUT THE DYNAMICAL FACTORS WILL SUPPORT CONVECTION...WITH THE CURRENT FORECAST CALLING FOR SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON ALTHOUGH COVERAGE IS NOT FORECAST TO BE EXTENSIVE. SIMILAR CONDITIONS ARE EXPECTED ON SATURDAY WITH THE LATEST GUIDANCE SUGGESTING THAT THE COVERAGE ACROSS THE PENINSULA. COULD BE MORE THAN FRIDAY. MARINE... THE PRESSURE GRADIENT ACROSS THE REGION TODAY THROUGH THE WEEKEND IS FORECAST TO BE WEAK WITH LIGHT AND SOMEWHAT VARIABLE WINDS EARLY IN THE FORECAST PERIOD. SEAS ACROSS THE GULF AND ATLANTIC WATERS ARE FORECAST TO BE MAINLY TRANQUIL INTO THE EARLY PART OF THE WEEKEND. WINDS AND SEAS ARE NOT FORECAST BE BE NEAR ADVISORY LEVELS THROUGH THE WEEKEND. FIRE WEATHER... NO FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 70 84 71 84 / 40 40 40 40 FORT LAUDERDALE 72 84 72 84 / 40 40 40 50 MIAMI 72 85 72 85 / 40 40 40 50 NAPLES 71 84 71 86 / 30 30 30 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && AVIATION...14/MJB
Hazardous weather outlook, May 17, 10:07 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1007 AM EDT THU MAY 17 2012 AMZ610-630-FLZ063-066>075-168-172>174-180515- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 1007 AM EDT THU MAY 17 2012 ...ISOLATED STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE MOST LIKELY BETWEEN 3 AND 8 PM. WHILE INSTABILITY WILL BE SOMEWHAT LIMITED, INCREASING WIND SHEAR WILL ALLOW FOR THE POSSIBILITY OF A FEW STRONG TO PERHAPS SEVERE THUNDERSTORMS DEVELOPING THIS AFTERNOON AND EVENING, CAPABLE OF PRODUCING FREQUENT LIGHTNING, STRONG WIND GUSTS, HAIL AND HEAVY RAINS. ALSO, A BRIEF TORNADO JUST CANNOT BE RULED OUT ALONG THE ATLANTIC COAST. WIND: WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS THAT DEVELOP. HAIL: HAIL UP TO QUARTER SIZE WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS THAT DEVELOP. FLOODING: LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS THIS AFTERNOON AND EVENING, WITH LOCALIZED RAINFALL AMOUNTS OF 2 TO 4 INCHES POSSIBLE, ESPECIALLY ACROSS THE INTERIOR AND EAST COAST. ISOLATED STREET FLOODING AND FLOODING OF POORLY DRAINED LOCALES WILL BE POSSIBLE ACROSS SOUTH FLORIDA THIS AFTERNOON AND EVENING. TORNADOES: A BRIEF TORNADO JUST CANNOT BE RULED OUT ALONG THE ATLANTIC COAST LATE THIS AFTERNOON INTO THIS EVENING. WATERSPOUTS: A BRIEF WATERSPOUT IS POSSIBLE ACROSS BISCAYNE BAY AND THE ATLANTIC WATERS LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE IN THE FORECAST DAILY WITH LIGHTNING AND LOCALIZED HEAVY RAINS BEING THE PRIMARY RISKS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Local storm report, May 17, 5:10 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
510 PM EDT THU MAY 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND GST 2 SW BRIGHTON SEMINOLE 27.06N 81.08W
05/17/2012 M44.00 MPH GLADES FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 44 MPH AT MESONET
SITE S75WX 2 MILES SOUTHWEST OF THE BRIGHTON SEMINOLE
RESERVATION.
&&
CARACOZZASpecial weather statement, May 17, 6:10 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
610 PM EDT THU MAY 17 2012
FLZ067-172245-
INLAND PALM BEACH COUNTY FL
610 PM EDT THU MAY 17 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 645 PM EDT
* AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF INDIANTOWN...AND MOVING EAST
AT 10 MPH.
* THE STORM WILL AFFECT...
RURAL NORTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...SMALL
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
FUNNEL CLOUDS ARE ALSO POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
LAT...LON 2677 8029 2685 8065 2686 8065 2689 8062
2695 8062 2696 8061 2696 8028
TIME...MOT...LOC 2209Z 274DEG 10KT 2695 8048
MJBLocal storm report, May 17, 6:19 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
619 PM EDT THU MAY 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 10 WNW PAHOKEE 26.90N 80.80W
05/17/2012 M39 MPH AMZ610 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST TO 34 KNOTS...OR 39
MPH...AT LAKE OKEECHOBEE TOWER LZ40.
&&
AKSpecial weather statement, May 17, 6:57 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
657 PM EDT THU MAY 17 2012
FLZ067-172345-
INLAND PALM BEACH COUNTY FL
657 PM EDT THU MAY 17 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 745 PM EDT
* AT 655 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF INDIANTOWN...AND MOVING
EAST AT 10 MPH.
* THE STORM WILL AFFECT...
RURAL NORTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
OCCASIONAL LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE.
FUNNEL CLOUDS ARE ALSO POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL
CLOUDS.
LAT...LON 2680 8021 2685 8045 2695 8043 2696 8024
2696 8020
TIME...MOT...LOC 2256Z 269DEG 10KT 2690 8040
MJBSpecial weather statement, May 17, 8:02 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
802 PM EDT THU MAY 17 2012
FLZ068-168-180030-
COASTAL PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
802 PM EDT THU MAY 17 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PALM BEACH COUNTY
* UNTIL 830 PM EDT
* AT 758 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PALM BEACH GARDENS...AND MOVING EAST AT 15
MPH.
* THE STORM WILL AFFECT...
PALM BEACH GARDENS...
NORTH PALM BEACH...
PORT OF PALM BEACH...
AND SURROUNDING COMMUNITIES.
OCCASIONAL LIGHTNING...GUSTY WINDS FROM 40 TO 50 MPH...SMALL
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL
TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2671 8004 2673 8019 2677 8018 2693 8014
2694 8006 2680 8003 2672 8003
TIME...MOT...LOC 0001Z 286DEG 15KT 2681 8010
MJBSpecial weather statement, May 17, 8:52 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
852 PM EDT THU MAY 17 2012
FLZ067-068-168-180130-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
852 PM EDT THU MAY 17 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL PALM BEACH COUNTY
* UNTIL 930 PM EDT
* AT 850 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIVIERA
BEACH TO HAVERHILL TO 8 MILES SOUTHWEST OF WELLINGTON...AND MOVING
EAST AT 20 MPH.
* THE LINE OF STORMS WILL AFFECT...
HAVERHILL...
RIVIERA BEACH...
PORT OF PALM BEACH...
PALM BEACH...
LAKE WORTH...
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
THESE STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.
LAT...LON 2655 8004 2649 8005 2657 8041 2685 8033
2683 8003 2663 8003 2662 8004 2661 8003
2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 0051Z 285DEG 16KT 2676 8011 2667 8013
2658 8034
MJBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 8:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| May 17, 8:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| May 17, 9:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 17, 9:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| May 18, 1:16 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| May 18, 1:26 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| May 18, 1:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 18, 1:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| May 18, 1:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| May 18, 1:49 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 26 min |
| May 18, 1:52 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 38 min |
| May 18, 2:07 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 23 min |
| May 18, 2:08 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 37 min |
| May 18, 2:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 12 min |
| May 18, 2:25 PM EDT | Special Marine Warning | MFL | 95 min | |
| May 18, 2:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 26 min |
| May 18, 2:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| May 18, 2:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| May 18, 2:44 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| May 18, 2:53 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| May 18, 3:23 PM EDT | Areal Flood Advisory | MFL | Broward | 112 min |
| May 18, 3:28 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| May 18, 3:33 PM EDT | Special Marine Warning | MFL | 87 min | |
| May 18, 3:39 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| May 18, 3:43 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| May 18, 3:58 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 18 min |
| May 18, 4:05 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| May 18, 4:14 PM EDT | Special Marine Warning | MFL | 91 min | |
| May 18, 4:14 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 46 min |
| May 18, 4:18 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| May 18, 4:39 PM EDT | Special Marine Warning | MFL | 81 min | |
| May 18, 5:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| May 18, 5:09 PM EDT | Special Marine Warning | MFL | 81 min | |
| May 18, 5:32 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| May 18, 5:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| May 18, 6:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| May 18, 6:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
Nearby
Areal Flood Advisories in Florida, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.